# SDR MZZA99177

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 SQUARE INCH AREA CORROSION WAS FOUND ON RT KEEL BEAM STRINGER S-29 VERTICAL O/B FLANGE EXTENDING INTO THE RADIUS AT BS 950 PLUS 11.  THE CORRODED AREA WAS BLENDED OUT AND REPAIRED PER CONTINENT ECRA NR 5310-01425.  (M)
